# SDR DALA2021070603751

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 66,175 hours, 26,169 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1864474) DURING INSPECTION FOUND CRACK ON LWR CHORD HORIZONTAL FLANGE ON INBOARD CLOSURE RIB AT RIGHT HORIZONTAL STABILIZER AT STAB STATION 57.99. LWR CHORD HORIZONTAL FLANGE ON INBD CLOSURE RIB AT RIGHT HORIZONTAL STABILIZER AT STAB STA. 57.99. WAS REPAIRED PER ERA 592592-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-407 REV. 1.
